# SDR SIMA200410107

- Difficulty date: March 30, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  RECONTOURED DENTS AND PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA.  NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS6852.  (M)
